# SDR USAA2011070500016

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 8,570 hours, 1,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOC - ETOPS P1 TSI - PLEASE CHECK THE 2L DOOR ASSIST BOTTLE FOR PROPER SERVICING.  MAINTENANCE SERVICED 2L DOOR ASSIST BOTTLE TO PROPER LEVEL PER AMM 52-10-00-991-012.
